# SDR ASAA0280617

- Difficulty date: December 2, 2002
- Submitted: January 10, 2003
- Operation: Air carrier
- Aircraft: N960AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53074
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 5936663503
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - FOUND C-CHECK, FOUND CORROSION ON SCREW HOLES AND MOUNT SCREWS ON LEFT TIEDOWN TRACK IN AFT CARGO BAY AT FS 1007 TO 1307 ABOVE LONGERON 28L.  REPLACED TIEDOWN TRACK PER SRM 51-10-4, 51-30-1, AND 51-10-3.  (M)
